# SDR 97ZZZX3998

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185ND
- Make and model: Cessna A185F
- Aircraft serial: 18504369
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 122101015
- Condition: Rivet Sheared
- Location: Rt Flap Inb-Fwd
- Part time: 2,249 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT RETRACT FULLY.  FOUND RIGHT FLAP INBOARD TRACK FORWARD LOWER ATTACH POINT RIVETS SHEARED.  FLAP WELD SKIN TO BRACKET ATTACH POINTS ALSO CRACKED.  LEFT FLAP INBOARD TRACK REPLACED PREVIOUS YEAR.  AIRCRAFT OPERATED FULL TIME ON 3730 AMPHIBIAN FLOATS.
